# SDR JIKA12030901

- Difficulty date: March 9, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N388AV
- Make and model: Beech C-99
- Aircraft serial: U188
- Aircraft time: 33,763 hours, 57,954 cycles
- Engine: Pwa PT6A36
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ACCORDING TO THE PILOT INCIDENT REPORT:  LOCATION IS APPROX 10 MILES WEST OF L77.  COMPLETING THE FRIDAY CHECKS, WANTED TO DO THE WEEKLY FIRE SYSTEM TEST IN FLIGHT.  PULLED BOTH T-HANDLES AND WITH THAT CLOSED BOTH ENGINES DOWN.  AFTER PUSHING THE HANDLES BACK WAS ABLE TO GET THE RIGHT ENGINE WORKING.  DECLARED EMERGENCY WITH ATC AND WAS ABLE TO LAND AT L77, AFTER SECURING THE LEFT ENGINE.  IT WAS A SINGLE ENGINE EMERGENCY LANDING.  MX WENT TO L77 AND CONDUCTED A HOT SECTION CHANGE ON RIGHT ENGINE DUE TO NO ACCURATE INFORMATION AS TO POSSIBLE OVERTEMP WHEN ENGINE SPOOLED BACK UP AFTER FUEL WAS RE-INTRODUCED.  NO EVIDENCE OF OVERTEMP WAS FOUND, BUT HOT SECTION CHANGED FOR PRECAUTIONARY MEASURES ANYWAY.
